# SDR G6OA013

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47922
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EMBS1392
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING GROUND CHECKS, THE FLIGHT CREW FOUND EMERGENCY LIGHTS WOULD NOT TEST.  GROUND MAINTENANCE INVESTIGATED AND DETERMINED THE BATTERY POWER SUPPLY WAS INOPERATIVE.  THE BATTERY POWER SUPPLY WAS REPLACED IAW DC-10 MM 33-51-01.  (X)
